# SDR 2002FA0000951

- Difficulty date: March 11, 2002
- Submitted: August 6, 2002
- Operation: General aviation
- Aircraft: N812AN
- Make and model: Cessna 402C
- Aircraft serial: 402C0229
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Switch
- Part number: CM358950
- Condition: Failed
- Location: Avionics Bus
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AVIONICS BUS SWITCH) INDICATIONS SHOW A SWITCH MANUFACTURING OR LOAD PROBLEM AND SHOULD BE INVESTIGATED.
